# SDR CA990202001

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 100BEECH
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 115610010325
- Condition: Mismanufactured
- Location: Elevator
- Part time: 1 hours
- Stage of operation: AP
- Nature of condition: F, W
- Precautionary procedure: O

## Discrepancy

(CAN) FIRST FLIGHT AFTER LEFT ELEVATOR TORQUE TUBE ASSY REPLACED, THE PILOT NOTICED AN OBSTRUCTED ELEVATOR CONTROL.  ELEV MOVEMENTS JERKY.  LANDED OK.  LEFT ELEVATOR ATTACH BRACKET CUT-OUT SKIN FOULING WITH STAB ATTACH BRACKET.  SPACERS INSTALLED.  FURTHER EXAMINATION FOUND THAT THE NEW TORQUE TUBE ASSY WAS .1250 INCH SHORTER THAN THE ORIGINAL CAUSING THE ELEVATOR TO MOVE INBOARD.  OK WHEN CHECKING ON GROUND, BUT IN AIR WITH AIR LOADS MOVED, THE ELEVATOR INBOARD ON SUPPORT BEARING SURFACE JUST ENOUGH TO CAUSE INTERFERENCE FOULING.  BEECH CONTACTED.
